# SDR SWIA200922708

- Difficulty date: September 26, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,545 hours, 32,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT OUT AT FORWARD DOOR.  (FLT 6281)  REPLACED WIRE BETWEEN SPAH31 AND DJ0747.
